# SDR DL72K972437

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Cracked
- Location: B-Hyd Syst
- Component: AE94605H
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

B-SYSTEM HYDRAULIC QUANTITY LOST IN FLIGHT.  FOUND THE QUICK DISCONNECT MALE END COUPLING CRACKED, THE ONE THAT GOES TO THE NR 2 B-PUMP.  REPLACED COUPLING AND REPLACED NR 2 B-PUMP.  RAN A LEAK CHECK AND FOUND NO FURTHER PROBLEM.  REPLACED B-PUMP AS PRECAUTIONARY.
